# SDR SWAA2022021157557

- Difficulty date: January 3, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737*
- Aircraft serial: 30648
- Aircraft time: 54,658 hours, 36,059 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Deteriorated
- Location: R2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED AFT SERVICE DOOR GIRT BAR FLOOR BRACKETS HARDWARE AND PLATES AT AFT GALLEY AREA ; 2021-576295 / [01] REPLACED AFT SERVICE DOOR GIRT BAR FLOOR BRACKETS HARDWARE AND PLATES AT AFT GALLEY AREA IAW AMM 25-66-02-400-801.; [02] REPLACED AFT SERVICE DOOR GIRT BAR FLOOR BRACKETS HARDWARE AND PLATES AT AFT GALLEY AREA IAW AMM 25-66-02-400-801.
